hrcak mascot   Srce   HID

Izvorni znanstveni članak

Periodic solutions of a first order differential equation

Lavoslav Čaklović

Puni tekst: engleski, pdf (489 KB) str. 285-298 preuzimanja: 44* citiraj
APA 6th Edition
Čaklović, L. (2003). Periodic solutions of a first order differential equation. Glasnik matematički, 38 (2), 285-298. Preuzeto s https://hrcak.srce.hr/1322
MLA 8th Edition
Čaklović, Lavoslav. "Periodic solutions of a first order differential equation." Glasnik matematički, vol. 38, br. 2, 2003, str. 285-298. https://hrcak.srce.hr/1322. Citirano 27.10.2021.
Chicago 17th Edition
Čaklović, Lavoslav. "Periodic solutions of a first order differential equation." Glasnik matematički 38, br. 2 (2003): 285-298. https://hrcak.srce.hr/1322
Harvard
Čaklović, L. (2003). 'Periodic solutions of a first order differential equation', Glasnik matematički, 38(2), str. 285-298. Preuzeto s: https://hrcak.srce.hr/1322 (Datum pristupa: 27.10.2021.)
Vancouver
Čaklović L. Periodic solutions of a first order differential equation. Glasnik matematički [Internet]. 2003 [pristupljeno 27.10.2021.];38(2):285-298. Dostupno na: https://hrcak.srce.hr/1322
IEEE
L. Čaklović, "Periodic solutions of a first order differential equation", Glasnik matematički, vol.38, br. 2, str. 285-298, 2003. [Online]. Dostupno na: https://hrcak.srce.hr/1322. [Citirano: 27.10.2021.]

Sažetak
The first order dynamical system z' = F(t,z) is considered, where F is T-periodic in time and sub-linear at infinity. Existence of T-periodic solution is proved, using degree theory, and applications to non-convex Hamiltonian systems is given as well.

Ključne riječi
Differential equations; periodic solution; degree; Hamiltonian system

Hrčak ID: 1322

URI
https://hrcak.srce.hr/1322

Posjeta: 240 *